MathSciNet Relay Station
MathSciNet bibliographic data
MR2291898 (2008a:35300) 35R60 (35B40 35K05 45K05 45R05 60H15 74H99 80A17)
Caraballo, T.; Chueshov, I. D.; Marín-Rubio, P.; Real, J. Existence and asymptotic behaviour for stochastic heat equations with multiplicative noise in materials with memory. Discrete Contin. Dyn. Syst. 18 (2007), no. 2-3, 253–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement